# SDR DALA2024011600624

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 142,689 hours, 21,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 18FG EMERGENCY LIGHT INOP. CORRECTIVE ACTION: FOUND WIRE CONNECTING TO EMERGENCY LIGHT BROKEN. REPAIRED WIRE PER BSWPM 20-10-13. OPS CHK NML, LIGHT FUNCTIONS. (5418538)
